MathSciNet Relay Station
MathSciNet bibliographic data
MR1794762 35K55 (35B33)
Bandle, C.; Levine, H. A.; Zhang, Qi S. Critical exponents of Fujita type for inhomogeneous parabolic equations and systems. J. Math. Anal. Appl. 251 (2000), no. 2, 624–648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement